# SDR CALA2014040100409

- Difficulty date: March 28, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 33,816 hours, 11,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 30240
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY EXIT SIGNS & SEAT ROWS 20, 21 & 22 EMERGENCY EXIT LIGHTS INOPERATIVE.  TROUBLESHOT AND FOUND EMERGENCY BATTERIES AT POWER SUPPLIES M1694 & M1695 DISCHARGED.  R & R BATTERIES IAW AMM 33-51-06 & WDM 33-51-21, OPS CHECKED GOOD.
